Deepak Rajendraprasad
Deepak Rajendraprasad
Indian Institute of Technology Palakkad
Verified email at - Homepage
Cited by
Cited by
Rainbow connection number and connected dominating sets
L Sunil Chandran, A Das, D Rajendraprasad, NM Varma
Journal of Graph Theory 71 (2), 206-218, 2012
Rainbow connection number and radius
M Basavaraju, LS Chandran, D Rajendraprasad, A Ramaswamy
Graphs and Combinatorics 30, 275-285, 2014
Rainbow connection number of graph power and graph products
M Basavaraju, LS Chandran, D Rajendraprasad, A Ramaswamy
Graphs and Combinatorics 30, 1363-1382, 2014
Rainbow Connection Number and Connectivity
X Li, S Liu, LS Chandran, R Mathew, D Rajendraprasad
the electronic journal of combinatorics 19 (1), P20, 2012
Testing for forbidden order patterns in an array
I Newman, Y Rabinovich, D Rajendraprasad, C Sohler
Random Structures & Algorithms 55 (2), 402-426, 2019
Rainbow colouring of split graphs
LS Chandran, D Rajendraprasad, M Tesař
Discrete Applied Mathematics 216, 98-113, 2017
Inapproximability of rainbow colouring
LS Chandran, D Rajendraprasad
IARCS Annual Conference on Foundations of Software Technology and …, 2013
On graphs whose eternal vertex cover number and vertex cover number coincide
J Babu, LS Chandran, M Francis, V Prabhakaran, D Rajendraprasad, ...
Discrete Applied Mathematics 319, 171-182, 2022
Separation dimension of graphs and hypergraphs
M Basavaraju, LS Chandran, MC Golumbic, R Mathew, ...
Algorithmica 75, 187-204, 2016
An improvement to Chvátal and Thomassen’s upper bound for oriented diameter
J Babu, D Benson, D Rajendraprasad, SN Vaka
Discrete Applied Mathematics 304, 432-440, 2021
Separation dimension of bounded degree graphs
N Alon, M Basavaraju, LS Chandran, R Mathew, D Rajendraprasad
SIAM Journal on Discrete Mathematics 29 (1), 59-64, 2015
Boxicity and cubicity of product graphs
LS Chandran, W Imrich, R Mathew, D Rajendraprasad
European journal of combinatorics 48, 100-109, 2015
2-connecting outerplanar graphs without blowing up the pathwidth
J Babu, M Basavaraju, LS Chandran, D Rajendraprasad
Theoretical Computer Science 554, 119-134, 2014
Domination in designs
F Goldberg, D Rajendraprasad, R Mathew
arXiv preprint arXiv:1405.3436, 2014
Upper bound on cubicity in terms of boxicity for graphs of low chromatic number
LS Chandran, R Mathew, D Rajendraprasad
Discrete Mathematics 339 (2), 443-446, 2016
Pairwise suitable family of permutations and boxicity
M Basavaraju, LS Chandran, R Mathew, D Rajendraprasad
arXiv preprint arXiv:1212.6756, 2012
Edge-intersection graphs of boundary-generated paths in a grid
MC Golumbic, G Morgenstern, D Rajendraprasad
Discrete Applied Mathematics 236, 214-222, 2018
On coupon coloring of cartesian product of some graphs
P Francis, D Rajendraprasad
Algorithms and Discrete Applied Mathematics: 7th International Conference …, 2021
Separation dimension and sparsity
N Alon, M Basavaraju, LS Chandran, R Mathew, D Rajendraprasad
Journal of Graph Theory 89 (1), 14-25, 2018
Heterochromatic paths in edge colored graphs without small cycles and heterochromatic-triangle-free graphs
J Babu, LS Chandran, D Rajendraprasad
European Journal of Combinatorics 48, 110-126, 2015
The system can't perform the operation now. Try again later.
Articles 1–20